MathSciNet Relay Station
MathSciNet bibliographic data
MR1343399 35Q55 (58F39)
Laurençot, Philippe Long-time behaviour for weakly damped driven nonlinear Schrödinger equations in ${\bf R}^N$, $N\leq 3$. NoDEA Nonlinear Differential Equations Appl. 2 (1995), no. 3, 357–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement